# SDR SWAA000950

- Difficulty date: May 24, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Aircraft time: 52,112 hours, 55,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 963089
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BS 178 STIFFENER CRACKED WL 178, RBL 24.  REMOVED AND REPLACED STIFFENER PER SRM.
